MAUDE Adverse Event Report: RESMED LTD AIRCURVE 10 VAUTO 3G CO

RESMED LTD AIRCURVE 10 VAUTO 3G CO
Model Number 37406
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/11/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Resmed has requested for the device to be returned so that an engineering investigation can be performed.The device has not been returned, therefore resmed is unable to confirm the alleged malfunction at this time.The aircurve 10 vauto user guide states the following indications for use: ¿the aircurve 10 vauto device is indicated for the treatment of obstructive sleep apnea (osa) in patients weighing more than (b)(6).It is intended for home and hospital use.¿ it delivers continuous positive airway pressure to a spontaneously breathing patient.It is not intended to be used as a life support ventilator.Resmed reference #: (b)(4).
 
Event or Problem Description
It was reported to resmed that an aircurve 10 device suddenly stopped working while in use on a patient under general anesthesia during surgery.It was reported the device was not able to power back on, the surgery was stopped and the patient was administered oxygen.There was no serious injury reported as a result of this incident.

Brand Name
AIRCURVE 10 VAUTO 3G CO
Manufacturer (Section D)
RESMED LTD
1 elizabeth macarthur drive
bella vista
sydney, nsw 2153
AS  2153
Manufacturer (Section G)
RESMED LTD
1 elizabeth macarthur drive
bella vista
sydney, nsw 2153
AS   2153
Manufacturer Contact
michelle hughes
1 elizabeth macarthur drive
bella vista
sydney, nsw 2153
AS   2153
MDR Report Key13501153
Report Number3004604967-2022-00091
Device Sequence Number17365001
Product Code BZD
UDI-Device Identifier00619498374069
UDI-Public(01)00619498374069(10)1335448
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K160822
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number37406
Device Catalogue Number37406
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date01/12/2022
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/12/2022
Initial Report FDA Received Date02/09/2022
Date Device Manufactured10/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient Age63 YR
Patient SexUnknown